# SDR CKSA98208

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 2710 · Aileron Control System
- Part: Power Contl Vlv
- Part number: 57147155508
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAN RUDDER AND AILERON LIGHTS CAME ON IN FLIGHT ALONG WITH RES PRESS LOW LIGHT HYD QTY DROPPED DOWN 1/3 FROM FULL.  LOST ALL HYD PRESS.  PERFORMED ABNORMAL HYDRAULICS THEN EMERGENCY HYDRAULIC CHECKLIST ACCORDING TO FOM.  MADE 0 FLAP LANDING SFO.  REMOVED AND REPLACED RT INBD AILERON PCV ASSY PER MM 27-10, OPS AND LEAK CHECK OK.  HYDRAULICS SERVICED AND BLED.
